American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Tung Hoang and Hyung Ju Hwang. Dynamic pattern formation in Swift-Hohenberg equations. Quart. Appl. Math. 69 (2011) 603-612. MR 2850747.
Abstract, references, and article information
View Article: PDF

[2] Giovanni Cimatti. The mathematics of the Thomson effect. Quart. Appl. Math. 67 (2009) 617-626. MR 2588227.
Abstract, references, and article information
View Article: PDF

[3] Kaj Nyström. On area integral estimates for solutions to parabolic systems in time-varying and non-smooth cylinders. Trans. Amer. Math. Soc. 360 (2008) 2987-3017. MR 2379784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Phan Van Tuôc. Global existence of solutions to Shigesada-Kawasaki-Teramoto cross-diffusion systems on domains of arbitrary dimensions. Proc. Amer. Math. Soc. 135 (2007) 3933-3941. MR 2341943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wei-Ming Ni and Moxun Tang. Turing patterns in the Lengyel-Epstein system for the CIMA reaction. Trans. Amer. Math. Soc. 357 (2005) 3953-3969. MR 2159695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. Rousset. Stability of small amplitude boundary layers for mixed hyperbolic-parabolic systems. Trans. Amer. Math. Soc. 355 (2003) 2991-3008. MR 1975409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Weibing Deng, Yuxiang Li and Chunhong Xie. Existence and nonexistence of global solutions of some non-local degenerate parabolic systems. Proc. Amer. Math. Soc. 131 (2003) 1573-1582. MR 1949888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chao-Nien Chen, L. F. Cheung, Y. S. Choi and C. K. Law. On the blow-up of heat flow for conformal $3$-harmonic maps. Trans. Amer. Math. Soc. 354 (2002) 5087-5110. MR 1926851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yuxiang Li, Weibing Deng and Chunhong Xie. Global existence and nonexistence for degenerate parabolic systems. Proc. Amer. Math. Soc. 130 (2002) 3661-3670. MR 1920046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Pavol Quittner and Philippe Souplet. Global existence from single-component $L_{p}$ estimates in a semilinear reaction-diffusion system. Proc. Amer. Math. Soc. 130 (2002) 2719-2724. MR 1843418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Fursikov, M. Gunzburger and L. Hou. Trace theorems for three-dimensional, time-dependent solenoidal vector fields and their applications. Trans. Amer. Math. Soc. 354 (2002) 1079-1116. MR 1867373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. V. Pao. Time delayed parabolic systems with coupled nonlinear boundary conditions. Proc. Amer. Math. Soc. 130 (2002) 1079-1086. MR 1873782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wei-Ming Ni, Peter Polácik and Eiji Yanagida. Monotonicity of stable solutions in shadow systems. Trans. Amer. Math. Soc. 353 (2001) 5057-5069. MR 1852094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Azmy S. Ackleh and Lan Ke. Existence-uniqueness and long time behavior for a class of nonlocal nonlinear parabolic evolution equations. Proc. Amer. Math. Soc. 128 (2000) 3483-3492. MR 1778276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Assia Barabanova. On the global existence of solutions of a reaction-diffusion equation with exponential nonlinearity . Proc. Amer. Math. Soc. 122 (1994) 827-831. MR 1207533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert H. Martin. A maximum principle for semilinear parabolic systems . Proc. Amer. Math. Soc. 74 (1979) 66-70. MR 521875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1